MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. HANA; SURGICAL OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. HANA; SURGICAL OPERATING TABLE
Model Number 6875I
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 08/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient fell off the surgery table during surgery.Patient bumped head with no apparent injury.
 
Additional Manufacturer Narrative
Conclusion of investigation is the users failed to follow the safe patient handling instructions per the owner's manual nw0508: 6.2 patient safety strap.The patient safety strap is designed to secure the patient to the hana® table.Caution: the patient safety strap is intended to secure the patient to the surgical table.It should not be removed unless the patient is being transferred off the table.
 
Event or Problem Description
It was reported patient fell off the surgery table during surgery.Patient bumped head with no apparent injury.Safety strap was not applied to the patient when she fell off the table.Toe was broken in fall.Total hip arthroplasty as completed successfully at a later date.

Brand Name
HANA
Common Device Name
SURGICAL OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
MDR Report Key8896488
Report Number2921578-2019-00028
Device Sequence Number371908
Product Code JEA
UDI-Device Identifier00842430107474
UDI-Public00842430107474
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6875I
Device Catalogue Number6875I
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2019
Supplement Date Received by Manufacturer09/10/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;